The Hyperacusis Network Message Board
Sign up Latest Topics
 
 
 


Note: This topic is locked. No new replies will be accepted.


Reply
  Author   Comment  
Chairman201

Registered:
Posts: 40
Reply with quote  #1 
Hello all,

I'm asking this as I was taking .5mg once or twice a week for anxiety around the time I got an ear infection/hyperacusis. I have mild Tinnitus - is taking this drug risky - can it cause my Tinnitus to get worse?

Thanks,

Chairman201
0
bartony

Registered:
Posts: 836
Reply with quote  #2 
Howdy, Chairman-

I don't think it has worsened anything earwise for me, and I've taken this kind of stuff for years.  In fact, years ago, when tinnitus was so bad, I found some improvement with Xanax.  I had to switch over to lorazepam in 2000 due to some problems with Xanax on my nerves.  I didn't notice it worsening on lorazepam.

I do however, wonder about the possibility of the onset of neurological problems like facial and finger twitches, due to prolonged use of any benzodiazepine.  I do have those.

Hope all goes well for you-



__________________
Tony


John 3:16-17
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.



This message board is for informational purposes only. It is not intended to substitute for any medical advice. MANDATORY BOARD ETIQUETTE: 1. No personal attacks. 2. No profanity or use of inappropriate usernames. 3. No self solicitation of goods or services. 4 No discriminatory remarks based on race, gender, or religion. 5. Prohibitive postings include the following: discussing or suggesting the intent to end one's life, moderating or actions made by the moderators, and/or revealing personal information (full names, address, phone number). Rule infraction may result in either a warning or ban, depending on the severity. Kindness matters.